NUROFEN EXPRESS 684MG CAPLETS

Nurofen Express 684mg Caplets provide effective relief from headache pains and migraines in a single caplet.

Product Features

  • Fast, effective pain relief
  • Contains ibuprofen lysine
  • Relieves: headaches, migraines

Available in: 24s

Product Description

Nurofen Express 684mg Caplets contain a form of ibuprofen which breaks down easily in the body. This makes it easier for the body to absorb it into the bloodstream.

Contains: Ibuprofen Lysine 684mg. Please see product leaflet for full list of ingredients.

For oral administration and short term use only.
• Adults and children from 12 years: Take 1 caplet with water, up to 3 times a day as necessary. Leave at least 4 hours between doses (maximum 3 caplet in 24 hours).
• Do not give Nurofen Express 684mg Caplets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
• For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen, pseudoephedrine or any other ingredient of the product, aspirin or other related painkillers
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines
• Have heart problems, high blood pressure, prostate problems or an overactive thryoid
• Have diabetes or glaucoma.
• Have severe kidney or liver problems
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
• Are under 12 years of age
• Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days
• Are pregnant or breastfeeding
• For detailed warnings, please refer to the product leaflet